# SDR HEEA0011681

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Insert
- Part number: 800807
- Condition: Missing
- Location: Hyd  Piston
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREADED INSERTS AT BIG END OF PISTON MISSING.
